Journal of Differential Geometry

Invariants différentiels d'un pseudogroupe de Lie. I

A. Kumpera

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 10, Number 2 (1975), 289-345.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214432795

Digital Object Identifier
doi:10.4310/jdg/1214432795

Mathematical Reviews number (MathSciNet)
MR0407911

Zentralblatt MATH identifier
0319.58018

Subjects
Primary: 58H05: Pseudogroups and differentiable groupoids [See also 22A22, 22E65]

Citation

Kumpera, A. Invariants différentiels d'un pseudogroupe de Lie. I. J. Differential Geom. 10 (1975), no. 2, 289--345. doi:10.4310/jdg/1214432795. https://projecteuclid.org/euclid.jdg/1214432795


Export citation

See also

  • Part II: A. Kumpera. Invariants différentiels d'un pseudogroupe de Lie. II. J. Differential Geometry, Volume 10, Number 3, (1975), 347--416.